Translator Disclaimer
November 2018 Perturbation analysis for the (skew) Hermitian matrix least squares problem AXAH=B
Si-Tao Ling, Rui-Rui Wang, Qing-Bing Liu
Ann. Funct. Anal. 9(4): 435-450 (November 2018). DOI: 10.1215/20088752-2017-0059

Abstract

In this article, we study the perturbation analysis for the (skew) Hermitian matrix least squares problem (LSP). Suppose that S and Sˆ are two sets of solutions to the (skew) Hermitian matrix least squares problem AXAH=B and the perturbed Hermitian matrix least squares problem AˆXˆAˆH=Bˆ, respectively. For any given XS, we derive general expressions of the least squares solutions XˆSˆ that are closest to X, and we present the corresponding distances between them under appropriate norms. Perturbation bounds for the nearest least squares solutions are further derived.

Citation

Download Citation

Si-Tao Ling. Rui-Rui Wang. Qing-Bing Liu. "Perturbation analysis for the (skew) Hermitian matrix least squares problem AXAH=B." Ann. Funct. Anal. 9 (4) 435 - 450, November 2018. https://doi.org/10.1215/20088752-2017-0059

Information

Received: 17 July 2017; Accepted: 10 October 2017; Published: November 2018
First available in Project Euclid: 18 April 2018

zbMATH: 07002082
MathSciNet: MR3871905
Digital Object Identifier: 10.1215/20088752-2017-0059

Subjects:
Primary: ‎15A24‎
Secondary: ‎15A09, 47A55

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • November 2018
Back to Top